MAUDE Adverse Event Report: Exactech, Inc. LOGIC CR FEMORAL CEM, LEFT, SZ 3; Prosthesis, Knee, Patellofemorotibial, Semi-Constrained, Cemented, Polymer/Metal

Exactech, Inc. LOGIC CR FEMORAL CEM, LEFT, SZ 3; Prosthesis, Knee, Patellofemorotibial, Semi-Constrained, Cemented, Polymer/Metal
Catalog Number 02-010-03-0230
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Pain (1994); Unspecified Musculoskeletal problem (4535)
Date of Event 07/06/2026
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately 6 years and 6 months post the initial left total knee arthroplasty, the patient presented to the surgeon's office with stiffness, pain and dissatisfaction with their total knee.The patient has a recalled poly.The patient was revised to competitor devices.The femoral component was loose and not well fixed.Images provided show wear of the liner.There was no reported breakage of a device.There was a surgical delay/prolongation of 30-45 minutes due to switching to a total revision.The patient was last known to be in stable condition following the event.

Brand Name
LOGIC CR FEMORAL CEM, LEFT, SZ 3
Common Device Name
Prosthesis, Knee, Patellofemorotibial, Semi-Constrained, Cemented, Polymer/Metal
Manufacturer (Section D)
Exactech, Inc.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
Exactech, Inc.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
julia goldberg
2320 nw 66th ct
gainesville, FL 32653
+1 (352) 377-1140
MDR Report Key50208136
Report Number1038671-2026-01004
Device Sequence Number10436694
Product Code JWH
UDI-Device Identifier10885862158017
UDI-Public10885862158017
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number02-010-03-0230
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2026
Initial Report FDA Received Date08/11/2026
Date Device Manufactured12/06/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
See H11
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale